MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON & CO. BD VACUTAINER® URINALYSIS URINE TUBE; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Catalog Number 364979
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Bd received samples and photos from the customer facility for investigation.This complaint is confirmed to be within the scope of a known issue.Quality has previously reviewed, evaluated and investigated this failure mode.No further action is required at this time.Based on evaluation of the complaint information, this complaint meets the criteria for a previously investigated complaint; reference (b)(4).
 
Event or Problem Description
It was reported that bd vacutainer® urinalysis urine tubes were collapsed.No report of serious injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: the device history records for batch 7097784 have been reviewed with no issues being identified.

Brand Name
BD VACUTAINER® URINALYSIS URINE TUBE
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7620735
Report Number1917413-2018-01684
Device Sequence Number1818970
Product Code JKA
UDI-Device Identifier50382903649797
UDI-Public50382903649797
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number364979
Device Lot Number7097784
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date06/20/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;